# SDR ABXA2022080591

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 71,058 hours, 49,308 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START R HD DEMAND PUMP EICAS MSG. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CK OF RH ACMP & RH ENG DRIVEN HYD PUMPS WITH & WITH-OUT ENG RUNNING IAW B767 AMM 29-11-00. ALL OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
